# SDR 2008UALA06451

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,069 hours, 8,191 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPPER DECK, BS 945 CENTER, EMERGENCY EXIT LIGHT BATTERY PACK WEAK.  REPLACED BATTERY PACK.  OP CHECKS OKAY.
